Alert archive / Colorado / Red Flag Warnings in 2026
Red Flag Warning 33, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Mar 27, 2026, 12:57 PM MDT for 18 counties in Colorado. It took effect at Mar 28, 2026, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2026, 12:57 PM MDT (18:57 UTC)
- In effect from
- Mar 28, 2026, 12:00 PM MDT
- Expired
- Mar 28, 2026, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Baca County, CO, Bent County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Lake County, CO, Las Animas County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
809 WWUS85 KPUB 271857 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1257 PM MDT Fri Mar 27 2026 COZ220>222-224-225-229-230-233>237-281100- /O.UPG.KPUB.FW.A.0027.260328T1800Z-260329T0100Z/ /O.NEW.KPUB.FW.W.0033.260328T1800Z-260329T0100Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 1257 PM MDT Fri Mar 27 2026 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT SATURDAY FOR FIRE WEATHER ZONES 220, 221, 222, 224, 225, 229, 230, 233, 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 7 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 220, 221, 222, 224, 225, 229, 230, 233, 234, 235, 236 and 237. * TIMING...From noon to 7 PM MDT Saturday. * WINDS...Southwest 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
201 WWUS85 KPUB 280613 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1213 AM MDT Sat Mar 28 2026 COZ220>222-224-225-229-230-233>237-282215- /O.CON.KPUB.FW.W.0033.260328T1800Z-260329T0100Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 1213 AM MDT Sat Mar 28 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 222, 224, 225, 229, 230, 233, 234, 235, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 220, 221, 222, 224, 225, 229, 230, 233, 234, 235, 236 and 237. * TIMING...From noon today to 7 PM MDT this evening. * WINDS...Southwest 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution and avoid any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
808 WWUS85 KPUB 282036 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 236 PM MDT Sat Mar 28 2026 COZ221-222-224-229-230-233>237-291245- /O.NEW.KPUB.FW.A.0028.260330T1700Z-260331T0200Z/ /O.CON.KPUB.FW.W.0033.000000T0000Z-260329T0100Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 236 PM MDT Sat Mar 28 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 221, 222, 224, 229, 230, 233, 234, 235, 236, AND 237... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR FIRE WEATHER ZONES 221, 222, 224, 229, 230, 233, 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Monday morning through Monday evening. * AFFECTED AREA...Fire Weather Zones 221, 222, 224, 229, 230, 233, 234, 235, 236 and 237. * TIMING...For the Red Flag Warning, until 7 PM MDT this evening. For the Fire Weather Watch, from Monday morning through Monday evening. * WINDS...For the Red Flag Warning, West 20 to 30 mph with gusts up to 45 mph. For the Fire Weather Watch, west 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ220-225-290100- /O.CON.KPUB.FW.W.0033.000000T0000Z-260329T0100Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 236 PM MDT Sat Mar 28 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 220 AND 225... * AFFECTED AREA...Fire Weather Zones 220 and 225. * TIMING...Until 7 PM MDT this evening. * WINDS...West 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ227-228-231-232-291245- /O.NEW.KPUB.FW.A.0028.260330T1700Z-260331T0200Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- 236 PM MDT Sat Mar 28 2026 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR FIRE WEATHER ZONES 227, 228, 231, AND 232... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Monday morning through Monday evening. * AFFECTED AREA...Fire Weather Zones 227, 228, 231 and 232. * TIMING...From Monday morning through Monday evening. * WINDS...West 15 to 25 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
722 WWUS85 KPUB 290057 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 657 PM MDT Sat Mar 28 2026 COZ221-222-224-229-230-233>237-291700- /O.EXT.KPUB.FW.W.0033.000000T0000Z-260329T0200Z/ /O.CON.KPUB.FW.A.0028.260330T1700Z-260331T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 657 PM MDT Sat Mar 28 2026 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 224, 229, 230, 233, 234, 235, 236, AND 237... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 224, 229, 230, 233, 234, 235, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 221, 222, 224, 229, 230, 233, 234, 235, 236 and 237. * TIMING...For the Red Flag Warning, until 8 PM MDT this evening. For the Fire Weather Watch, from Monday morning through Monday evening. * WINDS...West 15 to 25 mph with gusts up to 30 mph on Saturday. Gusts up to 45 mph will be possible on Monday. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ220-225-290200- /O.EXT.KPUB.FW.W.0033.000000T0000Z-260329T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 657 PM MDT Sat Mar 28 2026 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 225... * AFFECTED AREA...Fire Weather Zones 220 and 225. * TIMING...Until 8 PM MDT this evening. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution and avoid any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ227-228-231-232-291700- /O.CON.KPUB.FW.A.0028.260330T1700Z-260331T0200Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- 657 PM MDT Sat Mar 28 2026 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227, 228, 231, AND 232... * AFFECTED AREA...Fire Weather Zones 227, 228, 231 and 232. * TIMING...From Monday morning through Monday evening. * WINDS...West 10 to 20 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
708 WWUS85 KPUB 290204 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 804 PM MDT Sat Mar 28 2026 COZ221-222-224-229-230-233>237-291815- /O.EXP.KPUB.FW.W.0033.000000T0000Z-260329T0200Z/ /O.CON.KPUB.FW.A.0028.260330T1700Z-260331T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 804 PM MDT Sat Mar 28 2026 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 224, 229, 230, 233, 234, 235, 236, AND 237... ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 224, 229, 230, 233, 234, 235, 236, AND 237... * AFFECTED AREA...Fire Weather Zones 221, 222, 224, 229, 230, 233, 234, 235, 236 and 237. * TIMING...From Monday morning through Monday evening. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ220-225-290315- /O.EXP.KPUB.FW.W.0033.000000T0000Z-260329T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 804 PM MDT Sat Mar 28 2026 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 225... Humidities have increased and winds have decreased. Therefore the Red Flag Warning has been allowed to expire. $$ COZ227-228-231-232-291815- /O.CON.KPUB.FW.A.0028.260330T1700Z-260331T0200Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- 804 PM MDT Sat Mar 28 2026 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227, 228, 231, AND 232... * AFFECTED AREA...Fire Weather Zones 227, 228, 231 and 232. * TIMING...From Monday morning through Monday evening. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution and avoid any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 27, 11:44 AM MDT, 1 hour 13 minutes earlier. Its key messages:
- Cooler Friday with isolated showers over and near the mountains.
- Warm and breezy again Saturday with critical fire weather conditions possible for the valleys, portions of the I-25 corridor and far southern plains.
- Back to warm and mostly dry with elevated to critical fire weather conditions possible across the valleys, portions of the I-25 corridor and southern plains Sun-Tue along with near record high temperatures.
- Active weather pattern through mid to late week with slightly cooler temperatures, and a chance of showers.
Area forecast discussion, Mar 27, 11:44 AM MDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1144 AM MDT Fri Mar 27 2026 .KEY MESSAGES... - Cooler Friday with isolated showers over and near the mountains. - Warm and breezy again Saturday with critical fire weather conditions possible for the valleys, portions of the I-25 corridor and far southern plains. - Back to warm and mostly dry with elevated to critical fire weather conditions possible across the valleys, portions of the I-25 corridor and southern plains Sun-Tue along with near record high temperatures. - Active weather pattern through mid to late week with slightly cooler temperatures, and a chance of showers. && .SHORT TERM /THROUGH TONIGHT/... Issued at 1251 AM MDT Fri Mar 27 2026 Post frontal upslope flow continues early this morning with stratus expanding eastward from the lower eastern slopes of the southeast mountains into the adjacent plains. Some light showers will be possible in and near the mountains as the moisture deepens into the morning hours, but high res models have been backing off on the coverage, and not expecting much in the way of precipitation from these. Otherwise, it will be cloudy most of the day across the plains with clouds eroding from east to west gradually through the afternoon and evening as upslope flow weakens and shifts from a more southerly direction. High temperatures will be considerably cooler, especially across the plains with highs in the 40s and 50s. The valleys and mountains will also be somewhat cooler with highs around 10 degrees cooler than yesterday. Isolated showers will develop over the mountains during the afternoon bringing some spotty light precipitation along with some gusty outflow winds. Otherwise, no critical fire weather conditions are expected given higher humidity values. Friday night will be colder with low temperatures closer in line with seasonal normals. Lee troughing redevelops overnight which will allow for some enhanced westerly drainage winds to set up along the lower east slopes towards morning. This will allow temperatures to warm some towards sunrise as winds kick in. -KT && .LONG TERM /SATURDAY THROUGH THURSDAY/... Issued at 1251 AM MDT Fri Mar 27 2026 We jump right back into unseasonably warm temperatures and breezy conditions for Saturday with critical fire weather conditions redeveloping across the valleys, mountains and the far southern and eastern plains on the east side of the surface lee trough. Current Fire Weather Watches still look good and had to expand them to include Teller county and the eastern most counties near the KS border. Southwest winds may push off the mountains into the I-25 corridor counties of El Paso and Pueblo rather late in the day. These zones are currently not in the watch as the duration of gusty winds do not make the required 3 hour window to meet Red Flag Criteria. This will be monitored and updated as needed if the timing changes. Otherwise, another round of isolated high based showers will be possible in and near the mountains, though odds continue to decrease with the 00z runs and have trimmed back pops from the NBM. The warm up continues for Sunday, though there will be an increase in mid/high cloud cover as moisture and weak energy rides through westerly flow aloft across CO. Winds aloft look a little lighter, which may keep Critical Fire Weather conditions more spotty in nature for the valleys. We may need another Fire Weather Watch for the valley areas based off NBM, but odds of gusts over 25 mph do look a little lower on Sunday (50-60%) as opposed to Sat (70-95%). There are some subtle differences in the deterministic models on how much the ridge flattens, which determines how strong the flow aloft will be. Conditions could get close. Current thinking is the increased cloud cover should help limit mixing some, so will hold off on issuing additional Fire Weather Watches. Otherwise, there will be sufficient moisture for isolated mountain showers in the afternoon and evening but any precipitation looks very light. The pattern remains more active for next week with west to southwesterly flow and progressive troughs moving through the flow. Southerly flow helps tap some Pacific moisture bringing rounds of showers to mainly the mountain areas and above normal temperatures for the plains. The Continental Divide will see the best chance for wetting precipitation with snow levels around 10000 feet (or a little lower at night). Best chances come Tuesday night through Wednesday, though timing of this system is prone to change. A few inches of snow will be possible across the higher mountains with showers spilling into the adjacent southeast plains at times, especially Wednesday. Temperatures do cool a bit but still remain above normal. Still can't rule out some critical fire weather conditions at times across the plains, though Wednesday looks like the cooler day of the bunch as humidity values stay above critical thresholds. Long range models and ensembles advertise a stronger trough for late week though all agree on it passing to the north of the area. This would suggest another round of mainly mountain showers and some slightly cooler temperatures. Winds across the southeast plains could get gusty at times with periodic showers spreading off the mountains into the adjacent plains as the system moves across. Overall the pattern keeps the majority of the precipitation along the Continental Divide with only spotty light precipitation across the plains. -KT && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1133 AM MDT Fri Mar 27 2026 MVFR and low VFR cigs to persist at COS and PUB through the early afternoon, with breezy south to southeast winds 15-25kts keeping clouds in tact across the southeast plains. Winds and clouds diminish with through the evening, with VFR conditions persiting through the next taf period. VFR conditions at ALS can be expected through the period. Breezy southerly winds at ALS to persist through the evening, with a low potential for high based showers across the San Luis Valley. Light winds and clearing skies overnight. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday afternoon through Saturday evening for COZ220>222-224-225-229-230-233>237. && SHORT TERM...KT LONG TERM...KT AVIATION...MW
Hazardous weather outlook, Mar 27, 1:08 AM MDT, 11 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 108 AM MDT Fri Mar 27 2026 COZ058>089-093>099-280715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 108 AM MDT Fri Mar 27 2026 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Isolated to scattered showers will be possible over and near the mountains today. Some very light showers with a dusting of snow will be possible across the southeast mountains this morning. Showers this afternoon will be high based and capable of producing isolated gusty outflow winds up to 40 mph over the mountains but only light rainfall amounts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Critical fire weather conditions will be possible Saturday across the mountains, valleys and the southern and far eastern portions of the southeast plains. Gusty winds and low humidity will lead to conditions favorable for rapid fire spread. Winds weaken slightly for Sunday, though elevated fire weather conditions will be possible across the valleys. Critical fire weather conditions at times will return into early next week with the next system bringing better chances for rain and higher elevation snows to the mountains Tuesday night and Wednesday. A few inches of snow will be possible across the higher mountains above 10000 feet along the Continental Divide. Isolated showers will be possible for the plains on Wednesday though any precipitation will be light. An active weather pattern will continue through late week, with more chances for showers across the mountains. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 31/31
Nearby
Red Flag Warnings in Colorado, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.